Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Topeka, KS

August 7, 20114 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Aug 7, 2011, 1:23 PM CDT for 4 counties in Kansas. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 1:23 PM CDT (18:23 UTC)
Expired
Aug 7, 2011, 2:00 PM CDT
In force
37 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jackson County, KS, Pottawatomie County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:35 PM CDTTSTM WND GST 601 Ssw Maple Hill, KS
Aug 7, 1:53 PM CDTTSTM WND DMG1 Wsw Topeka, KSREPORTED TREE BLOWN DOWN
Aug 7, 2:09 PM CDTHAIL 0.757 Wsw Topeka, KS30-45 MPH WINDS ALSO REPORTED FROM OFF-DUTY NWS EMPLOYEE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 12:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 6.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-540 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS53 KTOP 071823
SVRTOP
KSC085-149-177-197-071900-
/O.NEW.KTOP.SV.W.0221.110807T1823Z-110807T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
123 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  JACKSON COUNTY IN NORTHEAST KANSAS...
  EASTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...

* UNTIL 200 PM CDT

* AT 120 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHWEST OF HOLTON TO 10 MILES SOUTHWEST OF
  ROSSVILLE...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAPLE HILL...
  POTAWATOMI RESERVATION...
  ROSSVILLE...
  HOLTON...
  WILLARD...
  MAYETTA...
  SILVER LAKE...
  DENISON...
  HOYT...
  TOPEKA...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 177 AND 183.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 325 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9558 3942 9559 3897 9560 3906 9635
      3956 9617 3957 9556
TIME...MOT...LOC 1823Z 285DEG 37KT 3951 9579 3905 9607
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
127 
WWUS53 KTOP 071845
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
145 PM CDT SUN AUG 7 2011

KSC085-149-177-197-071900-
/O.CON.KTOP.SV.W.0221.000000T0000Z-110807T1900Z/
SHAWNEE-POTTAWATOMIE-JACKSON-WABAUNSEE-
145 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHEASTERN WABAUNSEE...JACKSON...EASTERN POTTAWATOMIE AND
NORTHERN SHAWNEE COUNTIES...

AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOLTON TO 6 MILES SOUTH OF ROSSVILLE...MOVING EAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
HOYT...DENISON...SILVER LAKE...AND WESTERN TOPEKA. 

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 177 AND 183.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 328 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9558 3942 9559 3897 9560 3906 9628
      3956 9607 3957 9556
TIME...MOT...LOC 1845Z 291DEG 36KT 3942 9571 3904 9589
WIND...HAIL 60MPH <.75IN

$$
587 
WWUS53 KTOP 071858
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
158 PM CDT SUN AUG 7 2011

KSC085-149-177-197-071908-
/O.EXP.KTOP.SV.W.0221.000000T0000Z-110807T1900Z/
SHAWNEE-POTTAWATOMIE-JACKSON-WABAUNSEE-
158 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABAUNSEE...
JACKSON...EASTERN POTTAWATOMIE AND NORTHERN SHAWNEE COUNTIES WILL
EXPIRE AT 200 PM CDT...

AT 158 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 200 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORM AS IT MOVES SOUTHEAST THROUGH 
SOUTHERN JACKSON AND SHAWNEE COUNTIES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3942 9558 3942 9559 3897 9560 3906 9628
      3956 9607 3957 9556
TIME...MOT...LOC 1858Z 291DEG 36KT 3937 9555 3899 9573

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 6:25 AM CDT, 6 hours 58 minutes earlier.

Area forecast discussion, Aug 7, 6:25 AM CDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
625 AM CDT SUN AUG 7 2011

.DISCUSSION...

ACTIVE NEAR ZONAL FLOW ACROSS THE CENTRAL PLAINS WITH MULTIPLE
MCS'S/CONVECTIVE CLUSTERS BEING GENERATED FROM SHORTWAVE
TROUGHS/OUTFLOW BOUNDARIES/FRONTS AND VARYING DEGREES OF WARM
ADVECTION. THE CLOSEST CONVECTION TO OUR COUNTY WARNING AREA (CWA)
WAS OCCURRING WITHIN WEAK WARM AIR ADVECTION ABOVE OLD OUTFLOW
BOUNDARIES ACROSS SOUTHEAST NEBRASKA AND NEAR INTERSECTION OF
OUTFLOW BOUNDARIES IN WEST CENTRAL MO. THE FORCING FROM THESE
MESOSCALE PROCESSES SHOULD DECREASE THROUGH THE MORNING HOURS BUT
WILL LEAVE CHANCE POPS EAST AND NORTHEAST AND LOWER TO SLIGHT
CHANCE WESTERN COUNTIES WITH THE APPROACH OF WEAKENING CONVECTION
FROM THE NORTHWEST. FRONT TO THE NORTH IN NEBRASKA WILL SETTLE
SOUTHWARD TO NEAR THE NORTHERN BORDER OF THE CWA. WITH INCREASED
CONVERGENCE AND HEATING/DESTABILIZATION THIS AREA WOULD ALSO BE
FAVORED FOR AFTERNOON DEVELOPMENT AND WILL KEEPER THE HIGHER
CHANCE POPS NORTHERN COUNTIES THIS AFTERNOON TO ONLY A SLIGHT
CHANCE SOUTH WITH REMNANT OUTFLOW BOUNDARIES STILL LINGERING.
ALTHOUGH MORNING OUTFLOWS ARE PLAYING HAVOC WITH SFC
DEWPOINTS...FEEL THE LOW TO MIDDLE 70S WILL BE COMMON ACROSS THE
CWA SOUTH TO NORTH RESPECTIVELY. THIS SHOULD PRODUCE HEAT INDICES
IN THE 102 TO 107 DEGREE RANGE. WILL THEREFORE KEEP THE HEAT
ADVISORY GOING FOR THE ENTIRE CWA UNTIL THIS EVENING.

TONIGHT...CONVERGENCE ALONG AND NORTH OF THE BOUNDARY ACROSS THE CWA
WILL INCREASE WITH THE INCREASE IN THE LLVL WIND FIELD. WITH AMPLE
INSTABILITY IN PLACE...INCREASING SHEAR AND APPROACH OF ANOTHER
SHORTWAVE TROUGH FROM THE NORTHWEST (AND ITS ASSOCIATED
CONVECTION)...APPEARS MCS DEVELOPMENT WILL CONTINUE THROUGH THE
EVENING ACROSS MUCH OF THE CWA BEFORE SHIFTING EAST AND SOUTHEAST
OVERNIGHT WITH LOCALLY HEAVY RAINFALL IN SOME AREAS. COULD SEE A
REPEAT ALONG THE FRONT MONDAY AFTERNOON AND NIGHT...ALTHOUGH MAY
OCCUR FURTHER SOUTH AND EAST ACROSS THE CWA AND EXITING THE AREA
EARLIER IN THE NIGHT. EITHER WAY...HIGHS ON MONDAY WILL RANGE FROM
THE UPPER 80S NORTH TO LOWER 90S SOUTH...WITH HEAT INDICES LOW
ENOUGH TO NOT WARRANT ANY HEAT HEADLINES. THE FRONT WILL SINK
SOUTHWARD AND ALLOW FOR COOLER AND DRIER AIR TO OVERSPREAD THE
ENTIRE CWA ALONG WITH A DRY FCST. WITH HIGHS IN THE MIDDLE TO UPPER
80S AND NORTH WINDS.

HOWEVER INCREASING WAA WITH BUILDING HEIGHTS WILL INTERACT WITH A
SERIES OF SHORTWAVE TROUGHS MOVING THROUGH WEST NORTHWEST FLOW TO
KEEP THE WEATHER PATTERN RATHER UNSETTLED WITH THE CHANCE FOR MORE
SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK WITH HIGHS
BACK IN THE UPPER 80S AND LOWER 90S. 63

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED THROUGH THE FIRST 12 HOURS OF THE TAF
WITH INCREASING UNCERTAINTY BEYOND 00Z. TS TO THE NORTHEAST WILL
PRODUCE NORTHEAST WINDS AND A FEW CLOUDS AROUND 3500 FT THROUGH
LATE MORNING WITH WINDS TURNING TOWARD THE SOUTHEAST BY AFTERNOON.
TS ARE LIKELY BY LATE AFTERNOON OR EARLY EVENING...BUT LITTLE
CONFIDENCE IN PLACEMENT OF TS SO HAVE HIGHLIGHTED TIMING WITH CB
GROUP. LARGE TS COMPLEX MAY AFFECT ALL TAF SITES AFTER 06Z BUT
WITH SOME UNCERTAINTY IN PLACEMENT OF TS...HAVE HIGHLIGHTED WITH A
VCTS GROUP AND MAINTAINED VFR CIG/VIS THROUGHOUT THE PERIOD.

BARJENBRUCH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Aug 7, 12:13 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1213 PM CDT SUN AUG 7 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-081715-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1213 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO MOVE FROM NORTH CENTRAL KANSAS
ACROSS NORTHEAST KANSAS THIS AFTERNOON. SOME OF THESE STORMS
COULD BE CAPABLE OF PRODUCING LARGE HAIL AROUND THE SIZE OF HALF
DOLLARS AND STRONG WINDS OF 60 TO 65 MPH.

ANOTHER ROUND OF THUNDERSTORMS IS LIKELY LATE TONIGHT ACROSS THE
ENTIRE AREA. AGAIN STRONG WINDS AND LARGE HAIL COULD BE POSSIBLE WITH
THESE STORMS. FLOODING MAY BECOME A GREATER CONCERN FOR NORTH
CENTRAL KANSAS IF STORMS WITH HEAVY RAINFALL MOVE OVER GROUND THAT
HAS RECENTLY BECOME SATURATED.

A HEAT ADVISORY REMAINS IN EFFECT FOR AREAS SOUTH OF INTERSTATE 70
UNTIL 8 PM THIS EVENING.

ANOTHER ROUND OF THUNDERSTORMS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WITH THE EXCEPTION OF TUESDAY...THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGH THE MIDDLE AND END OF THE WEEK FOR MOST OF THE AREA.
STRONG GUSTY WINDS AND SOME LOCALIZED FLOODING FROM THE HEAVY
RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

WOLTERS

In the hours before

Special weather statement, Aug 7, 11:58 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1158 AM CDT SUN AUG 7 2011

KSZ009-010-071745-
MARSHALL-WASHINGTON-
1158 AM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL AND EAST CENTRAL
WASHINGTON COUNTIES...

THROUGH 1245 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF WESTERN MARSHALL AND EAST CENTRAL WASHINGTON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND FREQUENT LIGHTNING. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE HANOVER...BREMEN...
WATERVILLE...MARYSVILLE AND BLUE RAPIDS.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3990 9650 3965 9662 3980 9711 3997 9704
TIME...MOT...LOC 1659Z 280DEG 28KT 3987 9697
Special weather statement, Aug 7, 12:43 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1243 PM CDT SUN AUG 7 2011

KSZ010-011-023-071815-
MARSHALL-NEMAHA-POTTAWATOMIE-
1243 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...SOUTHWESTERN
NEMAHA AND SOUTHEASTERN MARSHALL COUNTIES...

THROUGH 115 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 40 MPH
ACROSS PORTIONS OF POTTAWATOMIE...SOUTHWESTERN NEMAHA AND
SOUTHEASTERN MARSHALL COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...STRONG WINDS AROUND 50 MPH...HEAVY RAIN AND FREQUENT
LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
BLAINE...WESTMORELAND...LILLIS...WHEATON...LOUISVILLE...ONAGA...
HAVENSVILLE...BELVUE...ST. MARYS AND EMMETT.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3918 9606 3918 9607 3919 9608 3919 9610
      3920 9611 3919 9612 3931 9664 3960 9657
      3962 9604
TIME...MOT...LOC 1736Z 289DEG 35KT 3948 9652
Special weather statement, Aug 7, 12:50 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1250 PM CDT SUN AUG 7 2011

KSZ024-071815-
JACKSON-
1250 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY...

THROUGH 115 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF NORTHEASTERN JACKSON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3962 9556 3943 9556 3942 9557 3943 9572
      3961 9572
TIME...MOT...LOC 1750Z 271DEG 26KT 3952 9560
Local storm report, Aug 7, 1:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
108 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     WESTMORELAND            39.39N 96.41W
08/07/2011  E60 MPH          POTTAWATOMIE       KS   PUBLIC

            20 FOOT TALL TREE WAS LEANING OVER 2/3 OF THE WAY TO THE
            GROUND.

&&

JB
Local storm report, Aug 7, 1:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
114 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     WAMEGO                  39.20N 96.31W
08/07/2011                   POTTAWATOMIE       KS   FIRE DEPT/RESCUE

            A 5 FOOT DIAMETER TREE FEEL ONTO HOUSE. OTHER TREE LIMBS
            AND DEBRIS ALSO REPORTED AROUND TOWN.

&&

WOLTERS
Local storm report, Aug 7, 1:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
117 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     TSTM WND DMG     BLAINE                  39.50N 96.40W
08/07/2011                   POTTAWATOMIE       KS   PUBLIC

            TOP HALF OF A 2 FOOT DIAMETER TREE BLOWN OVER. LARGEST
            BRANCH WAS 1 FOOT IN DIAMETER. SHEET METAL BLOWN AROUND
            ALONG WITH LAWN FURNITURE.

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:43 AM CDTSpecial Weather StatementTOPBrown32 min
Aug 7, 10:24 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington51 min
Aug 7, 10:44 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington46 min
Aug 7, 10:48 AM CDTSpecial Weather StatementTOPCloud42 min
Aug 7, 11:12 AM CDTSpecial Weather StatementTOPClay, Cloud48 min
Aug 7, 11:58 AM CDTSpecial Weather StatementTOPMarshall47 min
Aug 7, 12:43 PM CDTSpecial Weather StatementTOPPottawatomie32 min
Aug 7, 12:50 PM CDTSpecial Weather StatementTOPJackson25 min
Aug 7, 1:02 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie28 min
Aug 7, 2:01 PM CDTSpecial Weather StatementTOPShawnee29 min
Aug 7, 2:21 PM CDTSpecial Weather StatementTOPDouglas24 min
Aug 7, 2:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin27 min
Aug 7, 3:54 PM CDTSevere Thunderstorm WarningTOPCoffey41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.